Journal article icon

Journal article

A Note on Freĭman's Theorem in Vector Spaces

Actions


Access Document


Publisher copy:
10.1017/S0963548307008644

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Combinatorics, Probability and Computing
Volume:
17
Issue:
02
Publication date:
2008-03-05
DOI:
EISSN:
1469-2163
ISSN:
0963-5483
URN:
uuid:df095dab-8434-4eae-a367-f9d5b822c55a
Source identifiers:
190340
Local pid:
pubs:190340

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP